Journal article icon

Journal article

All trees contain a large induced subgraph having all degrees 1 (mod k)

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Discrete Mathematics More from this journal
Volume:
175
Issue:
1-3
Pages:
35-40
Publication date:
1997-10-01
DOI:
ISSN:
0012-365X
Pubs id:
pubs:199425
UUID:
uuid:06bb6c17-b2d8-4e0b-b3ed-7841075df283
Local pid:
pubs:199425
Source identifiers:
199425
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP